# SDR DXTA200702462

- Difficulty date: September 10, 2007
- Submitted: September 11, 2007
- Operation: Air carrier
- Aircraft: N936QS
- Make and model: Cessna 750
- Aircraft serial: 7500036
- Aircraft time: 9,065 hours, 5,740 cycles
- Engine: Allsn AE3007C
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Dragging
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: M, B, J
- Precautionary procedure: O

## Discrepancy

DURING HIGH SPEED TAXI CHECK AT 80 KTS, APPLIED LIBERAL BRAKING AND TAXIED TO FBO USING MINIMAL BRAKING. AFTER EXITING AIRCRAFT WE NOTICED LT WHEEL WAS SMOKING HEAVILY.  BRAKES CONTINUED TO SMOKE FOR 15 - 20 MINUTES.  NR 1 MAIN TIRE WAS EXTREMELY HOT TO THE TOUCH. SUSPECT NR 1 AND NR 2 BRAKES WERE DRAGGING ON LT MAIN GEAR. NO FLUIDS WERE FOUND IN OR AROUND WHEEL ASSEMBLY.  AXIAL MOVEMENT NR 1 BRAKE ROTOR LESS THAN THE OTHERS STATIC.  REMOVED DEFECTIVE NR 1 AND 2 BRAKE ASSY'S.  INSTALLED BRAKE ASSY'S OVERHAULED IAW CE750 MM 32-42-01.  BLED BRAKES. BRAKES LEAK AND OP'S CHECK OK IN HGR AND ON TAXI CHECK.  RESERVIOR SERVICED TO 77% (A) WITH HYD FLUID
